MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1755K PUMP 630G 3ML BK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1755K PUMP 630G 3ML BK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-1755K
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Unit received with missing retainer, missing reservoir tube o-ring and broken reservoir tube lip.Unable to perform displacement test or lock reservoir in place due to missing retainer.
 
Event or Problem Description
The customer reported via phone call that customer experienced hyperglycemia.The customer blood glucose levels were 234 mg/dl, 254 mg/dl, 253 mg/dl, 350 mg/dl.The customer was treated with manual bolus for high blood glucose.Customer declined troubleshooting for high blood glucose.Customer stated they had problem with the calibration and received calibrate now message.The device will not be returned for analysis.

Brand Name
KIT MMT-1755K PUMP 630G 3ML BK MG
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9534631
Report Number2032227-2019-140142
Device Sequence Number11359735
Product Code OZO
UDI-Device Identifier00643169752726
UDI-Public(01)00643169752726(17)170319
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/19/2017
Device Model NumberMMT-1755K
Device Catalogue NumberMMT-1755K
Device Lot NumberHG1BRU4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2019
Initial Report FDA Received Date12/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight100